ON THE FAMILY OF HYPERBOLAS
European Journal of Molecular & Clinical Medicine,
2020, Volume 7, Issue 8, Pages 5255-5259
Abstract- The family of hyperbolas represented by the non-homogeneous binary quadratic equation is considered to obtain its non-zero distinct integer solutions. A few fascinating relations among its solutions are exhibited. Construction of second order Ramanujan numbers and Pythagorean triples are illustrated.
Keywords: Non-homogeneous quadratic, binary quadratic, positive pell equation, integer solutions, second order Ramanujan numbers, Pythagorean triples.
Mathematics Subject Classification: 11D09
- Article View: 23
- PDF Download: 60